Trigonometric Approximation by Modulus of Smoothness in Lp,α (X)

Al-Mustansiriyah Journal of Science

View Publication Info
 
 
Field Value
 
Title Trigonometric Approximation by Modulus of Smoothness in Lp,α (X)
 
Creator Fayyadh, Mohammed Hamad
Auad, Alaa Adnan
 
Subject functional analysis, approximation theory
Keywords: best approximation , weighted space , trigonometric polynomials, modulus of smoothness
 
Description In this paper, we study the approximate properties of functions by means of trigonometric polynomials in weighted spaces. Relationships between modulus of smoothness of function derivatives and those of the jobs themselves are introduced. In the weighted spaces we also proved of theorems about the relationship between the derivatives of the polynomials for the best approximation and the best approximation of the functions
 
Publisher Mustansiriyah University
 
Contributor University of Anabar
 
Date 2021-06-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://mjs.uomustansiriyah.edu.iq/ojs1/index.php/MJS/article/view/953
10.23851/mjs.v32i3.953
 
Source Al-Mustansiriyah Journal of Science; Vol 32, No 3 (2021); 20-25
2521-3520
1814-635X
10.23851/mjs.v32i3
 
Language eng
 
Relation http://mjs.uomustansiriyah.edu.iq/ojs1/index.php/MJS/article/view/953/pdf
 
Rights Copyright (c) 2021 Al-Mustansiriyah Journal of Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library